# SDR AALA202202146297

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737*
- Aircraft serial: 33317
- Aircraft time: 27,503 hours, 11,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT A/C PORT SIDE TAPED TO SEAT. HANGING BY WIRES. REMOVED AND REPLACED EMERGENCY LIGHT A/C PORT SIDE COVER IAW AMM 25-23-67.
